RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2003, Number 7, Pages 45–47 (Mi ivm314)  

Solvability of a boundary value problem for a nonnegative Hamiltonian system in a Hilbert space

G. A. Kurina

Voronezh State Academy of Forestry Engineering

Full text: PDF file (112 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2003, 47:7, 45–47

Bibliographic databases:
UDC: 517.983
Received: 11.05.2000

Citation: G. A. Kurina, “Solvability of a boundary value problem for a nonnegative Hamiltonian system in a Hilbert space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, no. 7, 45–47; Russian Math. (Iz. VUZ), 47:7 (2003), 45–47

Citation in format AMSBIB
\Bibitem{Kur03}
\by G.~A.~Kurina
\paper Solvability of a boundary value problem for a nonnegative Hamiltonian system in a Hilbert space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2003
\issue 7
\pages 45--47
\mathnet{http://mi.mathnet.ru/ivm314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2016155}
\zmath{https://zbmath.org/?q=an:1077.34516}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2003
\vol 47
\issue 7
\pages 45--47


Linking options:
  • http://mi.mathnet.ru/eng/ivm314
  • http://mi.mathnet.ru/eng/ivm/y2003/i7/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:165
    Full text:53
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020